# SDR ASAA2024043050052

- Difficulty date: April 30, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 58,480 hours, 17,480 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5305
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL RIB AT STA 129.5 2ND AND 3RD STIFFNER IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED L/H HORIZONTAL RIB AT STA 129.5 IAW B737-800 SRM 51-40-02-0G-0.
